On variance function estimation with quadratic forms

Muller, Hans-Georg, Mueller, Hans-Georg, Stadtmuller, Ulrich, Stadtmueller, Ulrich, Müller, Hans-Georg, Stadtmüller, Ulrich . Journal of Statistical Planning and Inference 1993. 35 :213-231

Locate this article in:

Bibtex

@article{CIS-114105,
  Author = {Muller, Hans-Georg and Mueller, Hans-Georg and Stadtmuller, Ulrich and Stadtmueller, Ulrich and Müller, Hans-Georg and Stadtmüller, Ulrich},
  Title = {On variance function estimation with quadratic forms},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {35},
  Year = {1993},
  Pages = {213--231},
  Keywords = {Nonparametric regression}
}

Similar articles